Vol. 297, No. 1, 2018

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 297: 1
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A non-strictly pseudoconvex domain for which the squeezing function tends to 1 towards the boundary

John Erik Fornæss and Erlend Fornæss Wold

Vol. 297 (2018), No. 1, 79–86
Abstract

In recent work by Zimmer it was proved that if Ω n is a bounded convex domain with C-smooth boundary, then Ω is strictly pseudoconvex provided that the squeezing function approaches 1 as one approaches the boundary. We show that this result fails if Ω is only assumed to be C2-smooth.

Keywords
squeezing function, holomorphic embeddings, holomorphic mappings
Mathematical Subject Classification 2010
Primary: 32F45, 32H02
Milestones
Received: 5 December 2016
Revised: 9 January 2018
Accepted: 9 January 2018
Published: 7 October 2018
Authors
John Erik Fornæss
Department of Mathematical Sciences
Norwegian University of Science and Technology
Trondheim
Norway
Erlend Fornæss Wold
Department of Mathematics
University of Oslo
Blindern
Oslo
Norway